# SDR CA030403002

- Difficulty date: March 31, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Limiter
- Part number: 311629401
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR A 2-3 LB. FLUCTUATION IN TQ.AND NP. AND NG., IT WAS DEEMED THAT THE FCU WAS AT FAULT AND REPLACED. RUN UP PARAMETERS APPEARED TO BE NORMAL & A TEST FLIGHT WAS INITIATED. AFTER APPX. 10 MIN IN CRUISE & MULTIPLE POWER LEVER MOVEMENTS FROM 25-40 LBS. TQ. A/C APPEARED TO BE OPERATING AS PER NORMAL. UPON RETURNING TO BASE POWER LEVER WAS MOVED AHEAD FOR LANDING & THERE WAS A 3 LB REDUCTION IN TQ INSTEAD, ATTEMPTS WERE MADE AT INCREASE TQ. & EACH TIME POWER WOULD REDUCE. POWER LEVER LEFT ALONE & A UNEVENTFUL LANDING WAS MADE.AFTER TOUCHDOWN THERE WAS NO RESPONSE IN EITHER FORWARD OR REVERSE MODE BY POWER LEVER. POST FLIGHT TROUBLESHOOTING IDENTIFIED TORQUE LIMITER TO BE AT FAULT WHEN
